# SDR UALA2013071204875

- Difficulty date: July 8, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 47,579 hours, 10,205 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Coupling
- Condition: Leaking
- Location: Back Up Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BACKUP GENERATOR FAILED.   FOUND GENERATOR LOST OIL DUE SERVICE COUPLING LEAKING AND UNABLE TO RESET TO CLOSE. REPLACED COUPLING AND NO LEAKS NOTED.  SERVICED GENERATOR.  NR 2 BACK UP GENERATOR CHECKED NORMAL IAW AMM 24-25-00.
